A 31-year-old female asked:
I'm on day 7 of taking wellbutrin (bupropion) 150 xl and have intolerable nausea half of the day (unable to work). what is the duration of this side effect?
1 doctor answer • 3 doctors weighed in
Psychiatry 46 years experience
Probably ongoing : If you continue (after at week) to have such a severe side effect from the wellbutrin, (bupropion) then it's highly likely that you will not "get through" it and feel better. I would recommend discussing a change to another antidepressant with your psychiatrist.
5.4k viewsReviewed >2 years ago
Last updated May 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.